Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is redness of the white part of the eyes or inside of the eyelids a side effect of lucentis?

Premium Questions

doctor1 MD

when she woke up with her eyelids swollen and red. The lower area around her eyes was swollen as well ... am hoping this is not a side effect that permanently damaged the area around her eyes by thinning. ...

doctor1 MD

when she woke up with her eyelids swollen and red. The lower area around her eyes was swollen as well ... effect of the desonide, or does this sound like just part of her eczema? She does rub them throughout ...

doctor1 MD

of Lucentis so far. He has been asked to take 3 more injections. Is it safe to change from Lucentis to Avastin . Apart from cost difference, are there any benefits / side effects in continuing or changing ...

doctor1 MD

of the time stocks and is impossible to breath eyes are right now burning and bit red. I feel as inside my ... swollen eyes and specially eyebrow area and eyelid . When I touch the eyebrow area I feel something ...

doctor1 MD

I have a rash on my right eyebrow, my eyelid is swollen, my eyeball hurts, the right side of my face is a little swollen, the right forehead and beside the eye also has raised bumps and part of my ...

Public Forum Discussions

doctor1 MD

I have recently started taking Lucentis injections for Macular Edema. I had some dizziness and feeling faint so I wanted to check on the side effects of this drug.. I read that there is the potential ...

doctor1 MD

and the inside of my bottom eye lid was blood red. My doctor gave me eyedrops without examining the eye. I now have a bump on the outside of the lid while the inside is still red with a little white in the center ...

doctor1 MD

. it is on the inside of his left eye from his nose side. the eye itself is also sore but not red ...my boss has this eyelid that is red and purple at times and his eye becomes sore. it looks swollen ...

doctor1 MD

For the past four years I have regularly been having Lucentis injections in my eye for Wet Macular ... was being drawn down the eye, also the eye was very red, weepy and swollen for several days. I asked my eye ...

doctor1 MD

that the problem is hypersensitive retinopathy. They are asking to give injections such as lucentis,ordux but which are having side-effects suchas cardiac problems.So wht do u suggest??? ...

doctor1 MD

Hi, my friend got elbowed in the eye yesterday while playing soccer and now his eyelid is bruised, swollen and red inside where the white is. Should he get this checked or will it go down within a few days ...

doctor1 MD

My 17 year old son has one eyelid that is droopy, white part of eye is red, the whole eye looks ... eye both eyes were different. It is more noticeable now and made worse after football or wrestling ...

doctor1 MD

Hi, I ve had this red looking pimple with a little head on it above my right eyelid but under my eyebrow for about 12 years now! The red part is real flat then there s a little bump in the middle of it ...

doctor1 MD

I have red spots on my eyeball but also inside my lower eyelid . They look rather gross if I do say so myself. This started on Sunday, now today I am having pain in my eyes, it feels almost like ...

doctor1 MD

antibiotic drops. I have been on them 48 hours. My eye seems worse. The white of my eye is now jelly like, very red and lids are very swollen. Could I be reacting to the eye drops or is this a normal course ...

Mobile Questions and Answers

doctor1 MD

You should put the over the counter available antibiotic eye drops. YOu are carrying some infection in the eye. Sweling, redness and irritation is clear.

doctor1 MD

Yes, it looks like allergy or infection. Drops like medikul 1 drop in both eyes 3-5 times a day should help. If there is still some itch or pimple- please see opthalmologist and get antibiotics. good luck. Dr. M Gopal